# SDR GTIA030104

- Difficulty date: February 24, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Contaminated
- Location: Landing Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1141 - FOUND SMOKE IN COCKPIT WHILE SITTING AT THE GATE.  FOUND ARCING ON LANDING LIGHT SWITCH DUE TO DIRT CONTAMINATION CLEANED SWITCH CONTACTS COULD NOT DUPLICATE ORIGINAL PROBLEM.  NO OTHER DEFECTS NOTED AT THIS TIME LIGHTING.  OPS CHECK GOOD.  (M)
